Real Seifert forms and polarizing forms of Steenbrink mixed Hodge structures

Balnojan, Sven ; Hertling, Claus

Additional URL:
Document Type: Article
Year of publication: 2019
The title of a journal, publication series: Bulletin of the Brazilian Mathematical Society = Boletim da Sociedade Brasileira de Matemática
Volume: N.S. 50
Issue number: 1
Page range: 233-274
Place of publication: Heidelberg [u.a.]
Publishing house: Springer
ISSN: 1678-7544 , 1678-7714
Publication language: English
Institution: School of Business Informatics and Mathematics > Algebraische Geometrie (Hertling)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item